# SDR FDEA201304010698

- Difficulty date: April 1, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1280 FOUND CHAFED BETWEEN S11-14R.  REPAIRED IAW SRM 53-00-07 FIG 201,   REPAIR 3, REV.108. REPAIR IS CAT. B, MAJOR.
